October  2022, 21(10): 3407-3420. doi: 10.3934/cpaa.2022106

On the exterior problem for parabolic k-Hessian equations

1. 

School of Statistics, University of International Business and Economics, Beijing 100029, China

2. 

School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China

* Corresponding author

Received  January 2022 Revised  May 2022 Published  October 2022 Early access  June 2022

Fund Project: The first author is supported by "the Fundamental Research Funds for the Central Universities" in UIBE (21QD20). The second author is supported in part by the NSFC (11871102)

We use Perron method to prove the existence of ancient solutions of the exterior problem for parabolic k-Hessian equations $ -u_tS_k(D^2u) = 1 $ with prescribed asymptotic behavior at infinity.

Citation: Ziwei Zhou, Jiguang Bao. On the exterior problem for parabolic k-Hessian equations. Communications on Pure and Applied Analysis, 2022, 21 (10) : 3407-3420. doi: 10.3934/cpaa.2022106
References:
[1]

J. BaoJ. ChenB. Guan and M. Ji, Liouville property and regularity of a Hessian quotient equation, Amer. J. Math., 125 (2003), 301-316. 

[2]

J. BaoH. Li and Y. Li, On the exterior Dirichlet problem for Hessian equations, Transactions of the American Mathematical Society, 366 (2014), 6183-6200.  doi: 10.1090/S0002-9947-2014-05867-4.

[3]

M. G. CrandallH. Ishii and P. L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), 27 (1992), 1-67.  doi: 10.1090/S0273-0979-1992-00266-5.

[4]

L. Dai, Exterior problems of parabolic Monge-Ampère equations for n = 2, Comput. Math. Appl., 67 (2014), 1497-1506.  doi: 10.1016/j.camwa.2014.02.009.

[5]

L. Dai, Exterior problems for a parabolic Monge-Ampère equation, Nonlinear Anal., 100 (2014), 99-110.  doi: 10.1016/j.na.2014.01.011.

[6]

L. Dai, Exterior problems for more general parabolic Monge-Ampère equation in more general domain, J. Math. Anal. Appl., 427 (2015), 1190-1204.  doi: 10.1016/j.jmaa.2015.02.087.

[7]

L. Dai, Exterior problems for parabolic Hessian equations, (Chinese), Adv. Math. (China), 45 (2016), 561-571. 

[8]

C. E. Gutiérrez and Q. Huang, A generalization of a theorem by Calabi to the parabolic Monge-Ampère equation, Indiana Univ. Math. J., 47 (1998), 1459-1480.  doi: 10.1512/iumj.1998.47.1563.

[9]

R. Jensen, The maximum principle for viscosity solutions of fully nonlinear second order partial differential equations, Arch. Rational Mech. Anal., 101 (1988), 1-27.  doi: 10.1007/BF00281780.

[10]

G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific. 1996. doi: 10.1142/3302.

[11]

S. Nakamori and K. Takimoto, A Bernstein type theorem for parabolic k-Hessian equations, Nonlinear Anal., 117 (2015), 211-220.  doi: 10.1016/j.na.2015.01.010.

[12]

R. Wang and G. Wang, The geometric measure theoretical characterization of viscosity solutions to parabolic Monge-Ampère type equation, J. Partial Differ. Equ., 6 (1993), 237-254. 

[13]

J. Xiong and J. Bao, On Jögens, Calabi, and Pogorelov type theorem and isolated singularities of parabolic Monge-Ampère equations, J. Differ. Equ., 250 (2011), 367-385.  doi: 10.1016/j.jde.2010.08.024.

[14]

Y. Zhan, Viscosity Solutions of Nonlinear Degenerate Parabolic Equations and Several Applications, Ph.D thesis, University of Toronto in Canada, 2000.

show all references

References:
[1]

J. BaoJ. ChenB. Guan and M. Ji, Liouville property and regularity of a Hessian quotient equation, Amer. J. Math., 125 (2003), 301-316. 

[2]

J. BaoH. Li and Y. Li, On the exterior Dirichlet problem for Hessian equations, Transactions of the American Mathematical Society, 366 (2014), 6183-6200.  doi: 10.1090/S0002-9947-2014-05867-4.

[3]

M. G. CrandallH. Ishii and P. L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), 27 (1992), 1-67.  doi: 10.1090/S0273-0979-1992-00266-5.

[4]

L. Dai, Exterior problems of parabolic Monge-Ampère equations for n = 2, Comput. Math. Appl., 67 (2014), 1497-1506.  doi: 10.1016/j.camwa.2014.02.009.

[5]

L. Dai, Exterior problems for a parabolic Monge-Ampère equation, Nonlinear Anal., 100 (2014), 99-110.  doi: 10.1016/j.na.2014.01.011.

[6]

L. Dai, Exterior problems for more general parabolic Monge-Ampère equation in more general domain, J. Math. Anal. Appl., 427 (2015), 1190-1204.  doi: 10.1016/j.jmaa.2015.02.087.

[7]

L. Dai, Exterior problems for parabolic Hessian equations, (Chinese), Adv. Math. (China), 45 (2016), 561-571. 

[8]

C. E. Gutiérrez and Q. Huang, A generalization of a theorem by Calabi to the parabolic Monge-Ampère equation, Indiana Univ. Math. J., 47 (1998), 1459-1480.  doi: 10.1512/iumj.1998.47.1563.

[9]

R. Jensen, The maximum principle for viscosity solutions of fully nonlinear second order partial differential equations, Arch. Rational Mech. Anal., 101 (1988), 1-27.  doi: 10.1007/BF00281780.

[10]

G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific. 1996. doi: 10.1142/3302.

[11]

S. Nakamori and K. Takimoto, A Bernstein type theorem for parabolic k-Hessian equations, Nonlinear Anal., 117 (2015), 211-220.  doi: 10.1016/j.na.2015.01.010.

[12]

R. Wang and G. Wang, The geometric measure theoretical characterization of viscosity solutions to parabolic Monge-Ampère type equation, J. Partial Differ. Equ., 6 (1993), 237-254. 

[13]

J. Xiong and J. Bao, On Jögens, Calabi, and Pogorelov type theorem and isolated singularities of parabolic Monge-Ampère equations, J. Differ. Equ., 250 (2011), 367-385.  doi: 10.1016/j.jde.2010.08.024.

[14]

Y. Zhan, Viscosity Solutions of Nonlinear Degenerate Parabolic Equations and Several Applications, Ph.D thesis, University of Toronto in Canada, 2000.

[1]

Kods Hassine. Existence and uniqueness of radial solutions for Hardy-Hénon equations involving k-Hessian operators. Communications on Pure and Applied Analysis, 2022, 21 (9) : 2965-2979. doi: 10.3934/cpaa.2022084

[2]

Shuyu Gong, Ziwei Zhou, Jiguang Bao. Existence and uniqueness of viscosity solutions to the exterior problem of a parabolic Monge-Ampère equation. Communications on Pure and Applied Analysis, 2020, 19 (10) : 4921-4936. doi: 10.3934/cpaa.2020218

[3]

Jeong Ja Bae, Mitsuhiro Nakao. Existence problem for the Kirchhoff type wave equation with a localized weakly nonlinear dissipation in exterior domains. Discrete and Continuous Dynamical Systems, 2004, 11 (2&3) : 731-743. doi: 10.3934/dcds.2004.11.731

[4]

Gökçe Dİlek Küçük, Gabil Yagub, Ercan Çelİk. On the existence and uniqueness of the solution of an optimal control problem for Schrödinger equation. Discrete and Continuous Dynamical Systems - S, 2019, 12 (3) : 503-512. doi: 10.3934/dcdss.2019033

[5]

Seiji Ukai, Tong Yang, Huijiang Zhao. Exterior Problem of Boltzmann Equation with Temperature Difference. Communications on Pure and Applied Analysis, 2009, 8 (1) : 473-491. doi: 10.3934/cpaa.2009.8.473

[6]

Shu-Yu Hsu. Existence and properties of ancient solutions of the Yamabe flow. Discrete and Continuous Dynamical Systems, 2018, 38 (1) : 91-129. doi: 10.3934/dcds.2018005

[7]

Anderson L. A. de Araujo, Marcelo Montenegro. Existence of solution and asymptotic behavior for a class of parabolic equations. Communications on Pure and Applied Analysis, 2021, 20 (3) : 1213-1227. doi: 10.3934/cpaa.2021017

[8]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete and Continuous Dynamical Systems, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[9]

Tong Yang, Seiji Ukai, Huijiang Zhao. Stationary solutions to the exterior problems for the Boltzmann equation, I. Existence. Discrete and Continuous Dynamical Systems, 2009, 23 (1&2) : 495-520. doi: 10.3934/dcds.2009.23.495

[10]

César E. Torres Ledesma. Existence of positive solutions for a class of fractional Choquard equation in exterior domain. Discrete and Continuous Dynamical Systems, 2022, 42 (7) : 3301-3328. doi: 10.3934/dcds.2022016

[11]

Yukihiko Nakata. Existence of a period two solution of a delay differential equation. Discrete and Continuous Dynamical Systems - S, 2021, 14 (3) : 1103-1110. doi: 10.3934/dcdss.2020392

[12]

Francisco Ortegón Gallego, María Teresa González Montesinos. Existence of a capacity solution to a coupled nonlinear parabolic--elliptic system. Communications on Pure and Applied Analysis, 2007, 6 (1) : 23-42. doi: 10.3934/cpaa.2007.6.23

[13]

Dominique Blanchard, Olivier Guibé, Hicham Redwane. Existence and uniqueness of a solution for a class of parabolic equations with two unbounded nonlinearities. Communications on Pure and Applied Analysis, 2016, 15 (1) : 197-217. doi: 10.3934/cpaa.2016.15.197

[14]

Christos Sourdis. A Liouville theorem for ancient solutions to a semilinear heat equation and its elliptic counterpart. Electronic Research Archive, 2021, 29 (5) : 2829-2839. doi: 10.3934/era.2021016

[15]

Limei Dai. Existence and nonexistence of subsolutions for augmented Hessian equations. Discrete and Continuous Dynamical Systems, 2020, 40 (1) : 579-596. doi: 10.3934/dcds.2020023

[16]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure and Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[17]

Mehdi Badra, Kaushik Bal, Jacques Giacomoni. Existence results to a quasilinear and singular parabolic equation. Conference Publications, 2011, 2011 (Special) : 117-125. doi: 10.3934/proc.2011.2011.117

[18]

Shaoyong Lai, Yong Hong Wu. The asymptotic solution of the Cauchy problem for a generalized Boussinesq equation. Discrete and Continuous Dynamical Systems - B, 2003, 3 (3) : 401-408. doi: 10.3934/dcdsb.2003.3.401

[19]

Chuanqiang Chen, Li Chen, Xinqun Mei, Ni Xiang. The Neumann problem for a class of mixed complex Hessian equations. Discrete and Continuous Dynamical Systems, 2022, 42 (9) : 4203-4218. doi: 10.3934/dcds.2022049

[20]

Irina Astashova, Josef Diblík, Evgeniya Korobko. Existence of a solution of discrete Emden-Fowler equation caused by continuous equation. Discrete and Continuous Dynamical Systems - S, 2021, 14 (12) : 4159-4178. doi: 10.3934/dcdss.2021133

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (86)
  • HTML views (34)
  • Cited by (0)

Other articles
by authors

[Back to Top]